Previous |  Up |  Next


Title: A note on the definiteness of the differential equations $y'' = q(t)y$ (English)
Title: Poznámka o definitnosti diferenciálnych rovníc $y'' = q(t)y$ (Slovak)
Author: Krbiľa, Jaroslav
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica-Physica-Chemica
ISSN: 1214-0325
Volume: 12
Issue: 1
Year: 1972
Pages: 19-22
Summary lang: Slovak
Category: math
MSC: 34C10
idZBL: Zbl 0412.34019
idMR: MR0379949
Date available: 2009-01-29T15:13:02Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung.VEB Deutscher Verlag der Wissenschaften Berlin 1967. MR 0236448
Reference: [2] J. Krbila: Rýdzo diskonjugované homogénne lineárne diferenciálne rovnice druhého rádu.Časopis pro pěstování matematiky (to appear).


Files Size Format View
ActaOlom_12-1972-1_3.pdf 403.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo